# SDR RIV2004F00000

- Difficulty date: July 3, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N364PA
- Make and model: Boeing 727-2J0
- Aircraft serial: 21107
- Engine: Pwa JT8D15
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 651783012M
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: L

## Discrepancy

FLIGHT CREW WAS UNABLE TO EXTEND THE RT MLG ON AC.  DURING INITIAL APPROACH, THE APPROACH WAS ABORTED AND THE CREW ALLEGEDLY ACCOMPLISHED ALL APPROPRIATE CHECKLIST ITEMS.  THE RT MLG WOULD STILL NOT EXTEND USING THE MANUAL EXTENSION SYSTEM, ( THE GEAR APPEARED TO BE UNLOCKED BUT HANGING APPROX HALFWAY DOWN).  AS THEY MANEUVERED THE AIRCRAFT, THE RT MLG FINALLY  EXTENDED FULLY AND A SAFE LANDING  WAS ACCOMPLISHED.  THE AC WAS JACKED AND DURING A GEAR SWING THE INITIAL PROBLEM WAS DUPLICATED.  THE RT MLG WOULD ONLY PARTIALLY EXTEND.  THE RT MLG ACTUATOR, WAS THEN REPLACED.  (THE RT MLG DOOR ACTUATOR WAS ALSO REPLACED DUE TO EVIDENCE OF LEAKAGE.)  GEAR SWINGS WERE NORMAL.
